Search Results

There are 980 results for: content related to: A Box–Cox normal model for response times

  1. Four improved statistics for contrasting means by correcting skewness and kurtosis

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 2, November 2005, Pages: 209–237, Hirokazu Yanagihara and Ke-Hai Yuan

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711005X64060

  2. Standard errors in covariance structure models: Asymptotics versus bootstrap

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 397–417, Ke-Hai Yuan and Kentaro Hayashi

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711005X85896

  3. Asymptotic expansion of the distributions of the estimators in factor analysis under non-normality

    British Journal of Mathematical and Statistical Psychology

    Volume 60, Issue 2, November 2007, Pages: 395–420, Haruhiko Ogasawara

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711006X110904

  4. Model-based principal components of covariance matrices

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 1, February 2010, Pages: 113–137, Robert J. Boik, Kamolchanok Panishkan and Scott K. Hyde

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711009X428189

  5. Robust model fitting for the non linear structural equation model under normal theory

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 3, November 2009, Pages: 529–568, Ye-Mao Xia, Xin-Yuan Song and Sik-Yum Lee

    Version of Record online : 11 JAN 2011, DOI: 10.1348/000711008X345966

  6. A statistical model for binocular rivalry

    British Journal of Mathematical and Statistical Psychology

    Volume 58, Issue 1, May 2005, Pages: 97–116, Ad H. G. S. van der Ven, Frans M. Gremmen and Jan C. Smit

    Version of Record online : 31 DEC 2010, DOI: 10.1348/000711005X38708

  7. The linear transformation model with frailties for the analysis of item response times

    British Journal of Mathematical and Statistical Psychology

    Volume 66, Issue 1, February 2013, Pages: 144–168, Chun Wang, Hua-Hua Chang and Jeffrey A. Douglas

    Version of Record online : 17 APR 2012, DOI: 10.1111/j.2044-8317.2012.02045.x

  8. Covariances between regression coefficient estimates in a single mediator model

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 3, November 2009, Pages: 457–484, Davood Tofighi, David P. MacKinnon and Myeongsun Yoon

    Version of Record online : 11 JAN 2011, DOI: 10.1348/000711008X331024

  9. Computing inter-rater reliability and its variance in the presence of high agreement

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 1, May 2008, Pages: 29–48, Kilem Li Gwet

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711006X126600

  10. Goodness-of-fit testing using components based on marginal frequencies of multinomial data

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 2, November 2008, Pages: 331–360, Mark Reiser

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711007X204215

  11. Heteroscedastic one-factor models and marginal maximum likelihood estimation

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 1, February 2009, Pages: 57–77, Dr David J. Hessen and Conor V. Dolan

    Version of Record online : 10 JAN 2011, DOI: 10.1348/000711007X248884

  12. Ridge structural equation modelling with correlation matrices for ordinal and continuous data

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 1, February 2011, Pages: 107–133, Ke-Hai Yuan, Ruilin Wu and Peter M. Bentler

    Version of Record online : 25 JAN 2011, DOI: 10.1348/000711010X497442

  13. Nearly unbiased estimators for the three-parameter Weibull distribution with greater efficiency than the iterative likelihood method

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 1, February 2009, Pages: 167–191, Dr Denis Cousineau

    Version of Record online : 10 JAN 2011, DOI: 10.1348/000711007X270843

  14. Estimating the polychoric correlation from misclassified data

    British Journal of Mathematical and Statistical Psychology

    Volume 61, Issue 1, May 2008, Pages: 49–74, Choi-Fan Yiu and Wai-Yin Poon

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711006X131136

  15. Optimum sample size allocation to minimize cost or maximize power for the two-sample trimmed mean test

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 2, May 2009, Pages: 283–298, Jiin-Huarng Guo and Dr Wei-Ming Luh

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711007X267289

  16. Bayesian estimation of semiparametric nonlinear dynamic factor analysis models using the Dirichlet process prior

    British Journal of Mathematical and Statistical Psychology

    Volume 64, Issue 1, February 2011, Pages: 69–106, Sy-Miin Chow, Niansheng Tang, Ying Yuan, Xinyuan Song and Hongtu Zhu

    Version of Record online : 25 JAN 2011, DOI: 10.1348/000711010X497262

  17. Generalized linear models with ordinally-observed covariates

    British Journal of Mathematical and Statistical Psychology

    Volume 59, Issue 2, November 2006, Pages: 275–300, Timothy R. Johnson

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711005X65762

  18. Coherent psychometric modelling with Bayesian nonparametrics

    British Journal of Mathematical and Statistical Psychology

    Volume 62, Issue 1, February 2009, Pages: 1–20, Dr George Karabatsos and Stephen G. Walker

    Version of Record online : 10 JAN 2011, DOI: 10.1348/000711007X246237

  19. Marginal likelihood inference for a model for item responses and response times

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 3, November 2010, Pages: 603–626, Cees A. W. Glas and Wim J. van der Linden

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711009X481360

  20. Bias and standard error for social reciprocity measurements

    British Journal of Mathematical and Statistical Psychology

    Volume 63, Issue 1, February 2010, Pages: 139–161, Antonio Solanas, David Leiva and Lluís Salafranca

    Version of Record online : 24 DEC 2010, DOI: 10.1348/000711009X426253